Chemists' Own Ibuprofen Liquid Caps 200mg 90

More Views

Chemists' Own Ibuprofen Liquid Caps 200mg 90

Be the first to review this product

Availability: In stock

Product Overview
For the temporary relief of pain and discomfort
Price:
$12.99
  • Flat $9 Shipping Australia-wide
  • Free Click & Collect in-store Find a store
OR
Product Description

Details

"For the temporary relief of pain and discomfort associated with headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, muscular aches and pain, period pain, sore throat, tennis elbow, arthritis, rheumatic pain and the aches and pain associated with colds and flu. Reduces fever."
Dosage

Adults: Kids:

Active Ingredients

Ibuprofen 200mg

Storage

Below 25 C

Warnings

Always read the label. This medicine/product may not be tight for you. Read the label before purchase. Follow the directions for use. If symptoms worsen or change unexpectedly, talk to your healthcare professional.

Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: Chemists' Own Ibuprofen Liquid Caps 200mg 90

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Quality
Price
Value